# SDR CA140428001

- Difficulty date: April 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,476 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412260
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 808 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON A DAILY INSPECTION THE HYDRAULIC OIL LEVEL WAS FOUND TO BE LOW.  IT WAS FOUND THAT THE TAIL ROTOR PRESSURE HOSE TO THE T/R SERVO HAD A SMALL LEAK IN IT.  CHANGED THE HOSE OUT OUT AT THIS TIME WHICH FIXED THIS PROBLEM.
